MAUDE Adverse Event Report: OWEN MUMFORD LIMITED AUTOJECT 2 FOR GLASS SYRINGE; AUTOINJECTOR

OWEN MUMFORD LIMITED AUTOJECT 2 FOR GLASS SYRINGE; AUTOINJECTOR
Model Number AJ 1060
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Anxiety (2328)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medwatch mw5092077 received and the only information is that the "pt's wife reported that the pt's autoject2 has not been working properly.She is going to contact the mfr's hub to obtain a new one." there is no other information, no contact information, no information regarding how the device is not working properly or any information as to who the initial reporter was.
 
Event or Problem Description
Patient's wife reported that his autoject has not been working properly.No other details were given other than she was contact the manufacturer's hub to obtain a new one.

Brand Name
AUTOJECT 2 FOR GLASS SYRINGE
Common Device Name
AUTOINJECTOR
Manufacturer (Section D)
OWEN MUMFORD LIMITED
brook hill
woodstock, oxfordshire OX20 1TU
UK  OX20 1TU
MDR Report Key9712127
Report Number8021764-2020-00003
Device Sequence Number16762947
Product Code KZH
UDI-Device Identifier15016189106015
UDI-Public(01)15016189106015
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
K122837
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/14/2020
Report Date (Section F) 02/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberAJ 1060
Device Catalogue NumberAJ1060
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/17/2020
Event Location Other
Date Report to Manufacturer01/17/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Date Report Sent to FDA02/14/2020